Doctor insights on:
Thyroid Medication Withdrawal Symptoms
Increased anxiety.: It can actually cause anxiety, sweating, nervousness, tachycardia, just overall not feeling well. Depending on the dose and how long youve been taking it you can even have withdrawal seizures and yes you can have emotional symptoms including irritability and agitation. Dont stop it on your own, do it under the supervision of your physician. ...Read moreSee 2 more doctor answers
Possibly: Stopping an SSRI can be very challenging for some and it is very important to have close monitoring by a doctor of any symptoms that develop. It needs to be done slowly and each person's characteristics can make a difference. It's worth doing but it must be done carefully. Don't try to handle it alone - you want the doctor to be responsible for these decisions. Glad you're better now! ...Read more
Too much Synthroid (thyroxine): Yes, restlessness and insomnia can occur if blood levels of TSH is low and freeT4 levels(thyroxine) are high because taking a higher dose of Synthroid. Should get a blood TSH level and free T4 levels and adjust Synthroid dosage .Sleeplessness may improve when TSH and thyroxine levels in blood is therapeutic . ...Read more
Uncommonly yes: I'm not sure WHICH medication you're referring to but if we just hazard a guess and say, "LEVOTHYROXINE" then, in rare instances this medication has been reported to cause mental depression in patients. Typically though, when used in therapeutic doses to treat hypothyroidism one usually experiences a bit of a lift in mood (if they've been truly HYPO-thyroid) for some time. ...Read moreSee 1 more doctor answer
Varies: They can be completely avoided by coming off Cymbalta (duloxetine) in steps under supervision. If you suddenly stop take a high dose, you can develop "discontinuation" symptoms, which can include odd sensations, headaches, flu-like feelings, and gi discomfort. Then you might also have the return of the anxiety, depression, or pain that Cymbalta (duloxetine) was helping with. ...Read moreSee 1 more doctor answer
Can my psychosis, severe depression, and anxiety be linked to hashimotos disease? Symptoms not better with meds (synthroid (thyroxine) or anti-anxiety/depressents
If you: Take the correct amount of brand name T4 replacement to return your thyroid levels to normal, you will return your metabolic rate to normal -- and then your symptoms will be whatever they would have been if you didn't have a thyroid problem to begin with. Good luck. ...Read more
Since it is: An exact duplicate of what's been in your body since you were in your mother's womb, there are no withdrawal effects - or any negative effects of any kind. If you have hypothyroidism as stated, you will need brand name T4 replacement every day the rest of your life. Never stop therapy for any reason. Don't get your medical information from friends, tv or the internet. ...Read moreSee 1 more doctor answer
Possible: While most people stop their medications without problems or side effects, sometimes withdrawal effects can occur if the medication is stopped too abruptly. Anxiety is one of the possible symptoms you could develop if you have a withdrawal syndrome. The best way to avoid this is to work with your physician and taper the medication over time ...Read more
I'm weaning off EFFEXOR, (venlafaxine) can euphoria/excitation/feeling of being high be a withdrawal symptom?
Doctors, what are withdrawal side effects of the anti-depressant and anxiety medication, effexor (venlafaxine)?
Potential symptoms: Potential symptoms after stopping Effexor (venlafaxine) include: anxiety, depressed moods, crying, dizziness, paranoia, irritability, drowsiness, restlessness, shaking, headache, ^ sweating, nausea/ vomiting, nightmares, body zaps (electric sensations), shortness of breath, sleep difficulties, fatigue, seizures, irregular heart rate, etc. ...Read more
Either/or Hydroxyzine HCL or Benadryl (diphenhydramine) for getting through medicine induced hyperthyroid anxiety? (Off all thyroid meds, taking low dose propranolol)
I've depression + manic episodes postnatal depression generalised anxiety which meds best fluoxetine quetipine olanzapine or mirtazapine?
PostNatal Depression: Because patients' responses to these drugs, singly or in combination, are varied and dependent on each patient's specific condition, it is best to defer to your managing physician who will monitor your condition and response to treatment closely and titrate the doses of these drugs accordingly for optimum effect. Good luck! ...Read more
Most people have no: Problems coming off of wellbutrin (bupropion). Wellbutrin (bupropion) withdrawal symptoms can include fatigue, migraine or other types of headaches, zapped or tingling sensation, indigestion, abdominal cramping, loose bowel movements, worsening depressive symptoms, anxiety, hostility, paranoia, & crying spells. ...Read moreSee 1 more doctor answer
It is possible : What you are describing is a form of anxiety manifesting as obsessional ruminations after stopping the medication venlafaxine. Yes, it is possible to experience severe withdrawal in this situation. The best treatment is to restart the medication at a low dose. Of course you will want to discuss this with your doctor. Hope this is helpful. ...Read more
- Talk to a doctor live online for free
- Thyroid medication withdrawal
- Thyroid med withdrawal symptoms
- Symptoms of too much thyroid medication
- Ask a doctor a question free online
- Symptoms of too much armour thyroid medication
- What are the symptoms of too much thyroid medication?
- Thyroid medication
- Withdrawal symptoms
- Talk to a pharmacologist online for free